# SDR AWXA200400057

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 55,720 hours, 39,563 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0429 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR ELP TAKEOFF WARNING HORN SOUNDED, REJECTED TAKEOFF AT 60 KTS.  FOUND SPEED BRAKES NOT STOWED, STOWED SPEED BRAKES AND TOOK OFF WITHOUT FURTHER EVENT.
